# SDR 2006UALA01239

- Difficulty date: June 25, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 39,372 hours, 24,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATC ANTENNA FUSELAGE SKIN HAS SCRIBE LINES AROUND BASE WHERE MOUNTED.  [06-29-07]  MAJOR REPAIR, FABRICATED AND INSTALLED DOULBER AND FILLER REPAIRS.
